# SDR FDEA201207312784

- Difficulty date: July 31, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 83,231 hours, 33,213 cycles
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM 1 LOST QUANTITY INITIALLY 0 BUT AFTER LANDING RECOVERED TO 2.2 GAL.  ACFT STILL HAD 3.7 GAL OF HYDRAULIC FLUID IN NR 1 SYS.   TROUBLESHOOTING FOUND NR 1 SYS BRAKE ACCUMILATOR HAS A BLOWN O-RING.  REPLACED O-RING IAW SMP, SERVICED ACCUMILATOR IAW MM 32-12-01-3,  LEAK CHECKED GOOD.   RAN NR 1 ENGINE IAW JRH.  NO AIR IN SYS FOUND.  OK FOR SERVICE.
